# SDR CVGA20113441

- Difficulty date: December 10, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N642AC
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK224
- Aircraft time: 4,731 hours, 3,831 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAP ASSYMETRY MASTER CAUTION ILLUMINATED ON DESCENT.
